# SDR CA100808001

- Difficulty date: August 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Aircraft time: 7,718 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nut
- Part number: 1171213501
- Condition: Loose
- Location: M/R Transmission
- Part time: 6,299 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN ROTOR VIBRATION DEVELOPED DURING SHORT FINAL TO BASE. HOIST USED TO LIFT MAIN ROTOR MAST AND EXCESSIVE MAST BEARING PLAY NOTICED. SPECIAL TOOLS ON ORDER FROM EUROCOPTER TO REMOVE AND INSPECT MAST SPACER TUBE. DISSASSEMBLY AND INSPECTION TO CONTINUE ON 9/10 AUGUST, 2010.  12 AUGUST, 2010, TORQUE REQUIRED TO REMOVE MAST NUT FOUND TO BE 300NM.(450 NM LOW) MAST REMOVED AND SPACER TUBE INSPECTED WITH NO DEFECTS NOTED. MAST REINSTALLED AND MAST BEARING MOVEMENT CHECKED WITH HOIST AND FOUND TO BE NORMAL AMOUNT OF PLAY. 1MM. TEST FLIGHT SATISFACTORY, NO VIBRATIONS NOTED.
